# SDR ASAA12911328

- Difficulty date: March 26, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 31,788 hours, 12,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 792-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER WEB S 792 TO 849 S25R,  RBL 35 HAS AREAS OF CORROSION.  WEB FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15.  LOCATED DRILLED DEBURRED NEW WEB IAW SRM 51-40-05.  INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 146A8340.
